# SDR DALA2016092606815

- Difficulty date: September 25, 2016
- Submitted: September 26, 2016
- Operation: Air carrier
- Aircraft: N899AT
- Make and model: Boeing 717-200
- Aircraft serial: 55049
- Aircraft time: 32,676 hours, 22,085 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Former
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FORMER ANGLE AT AFT SIDE OF 1022 BULKHEAD AT LONGERON 14L IS CRACKED.  REPLACED AFT FORMER ANGLE STA 1022, L14L PN 9912243V199, IAW SRM 51-41-22 AND 51-41-05.
